Advertisement

Optimality Conditions Without Continuity in Multivalued Optimization Using Approximations as Generalized Derivatives

Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 50)

Abstract

We propose a notion of approximations as generalized derivatives for multivalued mappings and establish both necessary and sufficient conditions of orders 1 and 2 for various kinds of efficiency in multivalued vector optimization without convexity and even continuity. Compactness assumptions are also relaxed. Our theorems include several recent existing results in the literature as special cases.

Keywords

Vector Optimization Generalize Derivative Compactness Assumption Recession Cone Differentiability Assumption 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Allali, K., Amahroq, T. Second-order approximations and primal and dual necessary optimality conditions. Optimization 40 (1997), 229–246.MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Amahroq, T., Gadhi, N. Second-order optimality conditions for the extremal problem under inclusion constraints. J. Math. Anal. Appl. 285 (2003), 74–85.MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Aubin, J. P., Frankowska, H. Set-Valued Analysis, Birkhäuser, Boston, 1990.MATHGoogle Scholar
  4. 4.
    Cambini, A., Martein, L., Vlach, M. Second-order tangent sets and optimality conditions. Math. Japon. 49 (1999), 451–461.MathSciNetMATHGoogle Scholar
  5. 5.
    Clarke, F. H. Optimization and Nonsmooth Analysis, Wiley Interscience, New York, 1983.MATHGoogle Scholar
  6. 6.
    Demyanov, V. F., Rubinov, A. M. On quasidifferentiable functionals. Soviet Math. Doklady 21 (1980), 14–17.MATHGoogle Scholar
  7. 7.
    Ginchev, I., Guerraggio, A., Rocca, M. Second-order conditions for C 1,1 constrained vector optimization. Math. Program. 104 (B) (2005), 389–405.MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Jeyakumar, V., Luc, D. T. Approximate Jacobian matrices for nonsmooth continuous maps and C 1-optimization. SIAM J. Control Optim. 36 (1998), 1815–1832.MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Jiménez, B. Strict efficiency in vector optimization. J. Math. Anal. Appl. 265 (2002), 264–284.MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Jiménez, B., Novo, V. Optimality conditions in differentiable vector optimization via secondorder tangent sets. Appl. Math. Optim. 49 (2004), 123–144.MathSciNetMATHGoogle Scholar
  11. 11.
    Jourani, A., Thibault, L. Approximations and metric regularity in mathematical programming in Banach spaces. Math. Oper. Res. 18 (1992), 390–400.MathSciNetCrossRefGoogle Scholar
  12. 12.
    Khanh, P. Q., Tuan, N. D. First and second-order optimality conditions using approximations for nonsmooth vector optimization in Banach spaces. J. Optim. Theory Appl. 130 (2006), 289–308.MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Khanh, P. Q., Tuan, N. D. First and second-order approximations as derivatives of mappings in optimality conditions for nonsmooth vector optimization. Appl. Math. Optim. 58 (2008), 147–166.MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Khanh, P. Q., Tuan, N. D. Optimality conditions using approximations for nonsmooth vector optimization problems under general inequality constraints. J. Convex Anal. 16 (2009), 169–186.MathSciNetMATHGoogle Scholar
  15. 15.
    Khanh, P. Q., Tuan, N. D. Optimality conditions for nonsmooth multiobjective optimization using Hadamard directional derivatives. J. Optim. Theory Appl. 133 (2007), 341–357.MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Khanh, P. Q., Tuan, N. D. Approximations as generalized differentiability and optimality conditions without continuity assumptions in multivalued optimization. Inter. Confer. Nonlinnear Analysis in Engineering Mechanics Today, Hochiminh City, December 12–15, 2006.Google Scholar
  17. 17.
    Khanh, P. Q., Tung, N. M. Approximations as generalized derivatives: Calculus and optimality conditions in multivalued optimization, submitted for publication.Google Scholar
  18. 18.
    Penot, J. P. Recent advances on second-order optimality conditions. Optimization (Nguyen, V. H., Strodiot, J. J., Tossings, P., Eds), Springer, Berlin, 357–380, 2000.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.Department of MathematicsInternational University of Hochiminh CityHochiminh CityVietnam
  2. 2.Department of Mathematics and StatisticsUniversity of Economics of Hochiminh CityHochiminh CityVietnam

Personalised recommendations